MathSciNet Relay Station
MathSciNet bibliographic data
MR2821235 81V70 (35Q40 35Q55)
Pickl, Peter A simple derivation of mean field limits for quantum systems. Lett. Math. Phys. 97 (2011), no. 2, 151–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement